Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The isomorphic question for division rings of group rings
HTML articles powered by AMS MathViewer

by D. R. Farkas, A. H. Schofield, R. L. Snider and J. T. Stafford PDF
Proc. Amer. Math. Soc. 85 (1982), 327-330 Request permission

Abstract:

The division ring of fractions of the group ring of a torsion free finitely generated nilpotent group determines the group up to isomorphism.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 20C07, 20F18
  • Retrieve articles in all journals with MSC: 16A27, 20C07, 20F18
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 327-330
  • MSC: Primary 16A27; Secondary 20C07, 20F18
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656094-0
  • MathSciNet review: 656094